View Full Version : erectile issues and LNP
I have been experiencing sexual impotence for a couple years now. I am a 52-year-old male, married for 23 years. I have read many times that if a man can wake up with an erection (which I do), the cause is psychological, not physical. I have some familiarity with NLP. I would welcome wisdom on how NLP could help me overcome this problem.
I would respectfully suggest that what you are doing is called "self-diagnosis." While it is true that erectile disfunction (ED) in many instances can be resolved using NLP techniques, ED can mask other health issues. BEFORE going to any non-medical practitioners, it is important that you get a clean bill of health. Go to a urologist, explain your problem, and have a check up. If it turns out that there is no organic cause for your ED, NLP and other techniques can help you to quickly resolve the issue.
I have seen a doctor about the situation--my regular MD, not a urologist. He has been willing to prescribe Muse, Viagra, and get me samples of the newer drugs. The ED began when I was on the antidepressant Zoloft. But for quite a while I was off that and still had the problem. Now I'm on a different antidepressant: Lexapro along with Wellbutrin. I believe that these pills are A factor, not THE factor.
04-25-2004, 02:12 PM
Facinating eh, you tell someone they are self diagnosing, and they immediately reply in a manner that proves the point (G).....I guess you were right Don, he is indeed self diagnosing without a doubt.......Now perhaps if we wait long enough, he will also diagnose the cure......
Oh OK, I am being harsh again, but I can;t help it, the devil makes me do it, or perhaps a very warped sense of humour. Damned if I know, but I sure get a charge out of it........Once I get over the effects of the Welbutrin, and the viagra, taken with alcohol, I will be normal, whatever normal is..(EG).......Nah, I just don;t want to be normal, it's boring........
The ED began when I was on the antidepressant Zoloft. But for quite a while I was off that and still had the problem. Now I'm on a different antidepressant: Lexapro along with Wellbutrin. I believe that these pills are A factor, not THE factor.
That's what you may believe, but if you do a quick check on the internet you will find that possible side effects for both Wellbutrin and Lexapro are male impotence.
I would respectfully suggest that it is time for you to see a medical specialist.
While hypnotherapy can definitely help with ED, it's not going to help if you are chemically causing the problem.